Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 259, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 31, 2016, 6:38 PM EDT for Orange County, North Carolina. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2016, 6:38 PM EDT (22:38 UTC)
- Expired
- Jul 31, 2016, 7:30 PM EDT
- In force
- 52 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Orange County, NC
The radar
The Raleigh/Durham radar (KRAX), 83 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 6:40 PM EDT | TSTM WND DMG | 4 Sw Carr, NC | TREES DOWN ON HARMONY CHURCH ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 100 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 1328 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
602
WUUS52 KRAH 312238
SVRRAH
NCC135-312330-
/O.NEW.KRAH.SV.W.0259.160731T2238Z-160731T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
638 PM EDT SUN JUL 31 2016
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ORANGE COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 730 PM EDT
* AT 638 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PROSPECT
HILL...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HILLSBOROUGH...MEBANE...CARR...EFLAND...SCHLEY AND ENO RIVER STATE
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
&&
LAT...LON 3624 7923 3624 7895 3597 7900 3608 7926
3622 7926 3625 7924
TIME...MOT...LOC 2238Z 297DEG 18KT 3619 7918
HAIL...<.75IN
WIND...60MPH
$$
102 follow-up statements
094
WWUS52 KRAH 312301
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
701 PM EDT SUN JUL 31 2016
NCC135-312330-
/O.CON.KRAH.SV.W.0259.000000T0000Z-160731T2330Z/
ORANGE NC-
701 PM EDT SUN JUL 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR ORANGE COUNTY...
AT 701 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
HILLSBOROUGH... MOVING SOUTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HILLSBOROUGH...MEBANE...CARR...EFLAND...
SCHLEY AND ENO RIVER STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3624 7923 3624 7895 3597 7900 3608 7926
3622 7926 3625 7924
TIME...MOT...LOC 2301Z 316DEG 11KT 3614 7915
HAIL...<.75IN
WIND...60MPH
$$
10120
WWUS52 KRAH 312322
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
722 PM EDT SUN JUL 31 2016
NCC135-312332-
/O.EXP.KRAH.SV.W.0259.000000T0000Z-160731T2330Z/
ORANGE NC-
722 PM EDT SUN JUL 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR ORANGE COUNTY WILL EXPIRE AT
730 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3624 7923 3624 7895 3597 7900 3608 7926
3622 7926 3625 7924
TIME...MOT...LOC 2320Z 297DEG 18KT 3614 7915
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 3:30 PM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jul 31, 3:30 PM EDT, 3 hours 8 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 330 PM EDT SUN JUL 31 2016 .SYNOPSIS... An upper level trough will push east, from the Great Lakes and Ohio Valley today, into the Northeast and Mid-Atlantic states Monday. A surface trough will strengthen over central North Carolina this afternoon and evening, then drift into the Coastal Plain later Monday. && .NEAR TERM /TONIGHT/... As of 330 PM Sunday... Strong daytime heating within the moist 1.7-2.2" PWAT airmass in place east of the baggy trough approaching slowly from the west will support scattered to numerous showers and thunderstorms this afternoon and evening. A weak shear axis moving eastward across Central NC will also provide some weak support, but otherwise storms should be diurnally driven. Moderate instability of 2000-2500 of MLCAPE coupled with deep layer shear of 15 to 20kts could support an isolated strong to severe storms, capable of producing an isolated wet downburst. Additionally, given the high moisture content, localized flooding will also be possible. Lows overnight in the lower to mid 70s. && .SHORT TERM /Monday and Monday night/... As of 330 PM Sunday... Mid/upper level trough will move slowly east-southeast through the Mid-Atlantic States late Monday. Nwly flow in the wake of the upper trough passage is expected to push the weak surface front/trough east towards the coast by daybreak Tuesday. PWATS will remain high(1.7-2.2")ahead of the trough. Near sfc moisture convergence along the eastward moving surface front/trough and strong daytime heating will support high chance to likely pops. Thermodynamic environment will be very similar to today with moderate buoyancy and weak 15 to 20kt of deep layer shear supportive of an isolated severe threat/wet downburst. Not as warm as previous days, owing to increase cloud cover and high rain chances. Highs in the upper 80s to lower 90s, highly dependent on convective evolution. Storms could linger longer into the evening and overnight hours, especially across eastern areas invof of the surface trough/front, but eventually drier air should advect into the area from the west ending rain chances. Lows 70 to 75. && .LONG TERM /Tuesday through Sunday/... As of 252 PM Sunday... On Tuesday, the longwave trough axis will shift to our east, followed by drier northerly flow in its wake, as indicated by pwats falling from from 1.8 inches Tue morning to around 1.25 inches by Tue afternoon. Sfc dwpts are progged to drop below 70 for areas west of I-95 during this time as well. This relatively drier pattern will continue through the mid-week period, so look for pops at or below climo during this time, along with near seasonable temps. Temps and humidity will gradually increase again during the late- week period and into next weekend as the sfc ridge axis shifts to our east and s-sw low level flow becomes re-established across our area. However, guidance suggest pops will remain below climo given the mid/upr ridge centered just to our west and the absence of any well-defined lifting mechanisms. && .AVIATION /18Z Sunday through Friday/... As of 200 PM Sunday... 24-Hour TAF period: Strong daytime heating within a moist airmass will support scattered to numerous showers and thunderstorms this afternoon and evening. The strongest storms will reduce CIGS and VSBYS into the MVFR/IFR categories, otherwise expect generally VFR conditions with light swly winds. Scattered to numerous storms are expected again Monday afternoon. Outlook: Sub-VFR restrictions will occur primarily with isolated to scattered showers and storms during the afternoon/early evening. Patchy early morning fog will also be possible. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Badgett NEAR TERM...CBL SHORT TERM...CBL LONG TERM...np AVIATION...CBL
Hazardous weather outlook, Jul 31, 3:58 AM EDT, 14 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 358 AM EDT SUN JUL 31 2016 NCZ007>011-021>028-038>043-073>078-083>086-088-089-010800- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 358 AM EDT SUN JUL 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HEAT INDICES WILL APPROACH HEAT ADVISORY CRITERIA THIS AFTERNOON... MAINLY IN AREAS SOUTH AND EAST OF RALEIGH. THIS INCLUDES FAYETTEVILLE... GOLDSBORO... WILSON... ROCKY MOUNT AND ROANOKE RAPIDS... WHERE HEAT INDICES AROUND 100 TO 103 WILL OCCUR. CONTINUED CAUTION IS ADVISED TO PREVENT HEAT RELATED ILLNESSES. STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO MID- EVENING. WIND GUSTS TO 50 MPH... FREQUENT LIGHTNING... AND LOCALLY VERY HEAVY RAIN WILL OCCUR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED... MAINLY OVER THE EASTERN PIEDMONT... SANDHILLS... AND COASTAL PLAIN MONDAY AFTERNOON AND EVENING. LOCALLY HEAVY RAIN MAY PRODUCE URBAN AND SMALL STREAM FLOODING. HEAT ADVISORIES MAY BE NEEDED AGAIN TUESDAY THROUGH FRIDAY AS THE HEAT INDICES INCREASE. PWB
In the hours before
Special weather statement, Jul 31, 4:15 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
415 PM EDT SUN JUL 31 2016
NCZ028-312115-
EDGECOMBE NC-
415 PM EDT SUN JUL 31 2016
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF EDGECOMBE COUNTY
UNTIL 515 PM EDT...
AT 414 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROCKY MOUNT...MOVING EAST AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ROCKY MOUNT...TARBORO...PRINCEVILLE...SHARPSBURG...PINETOPS...
WHITAKERS...MACCLESFIELD...CONETOE...SPEED AND LEGGETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
&&
LAT...LON 3582 7735 3583 7739 3581 7742 3580 7747
3568 7766 3573 7772 3583 7775 3587 7783
3615 7770 3615 7768 3611 7762 3609 7753
3606 7754 3605 7753 3604 7753 3604 7747
3600 7743 3601 7741 3590 7734
TIME...MOT...LOC 2014Z 263DEG 15KT 3589 7770
10Special weather statement, Jul 31, 5:02 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
502 PM EDT SUN JUL 31 2016
NCZ027-042-043-078-312200-
JOHNSTON NC-NASH NC-WILSON NC-WAYNE NC-
502 PM EDT SUN JUL 31 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF
JOHNSTON...SOUTHERN NASH...WILSON AND WAYNE COUNTIES UNTIL 600 PM
EDT...
AT 501 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF ELM
CITY TO 9 MILES EAST OF SMITHFIELD TO 8 MILES SOUTH OF GARNER.
MOVEMENT WAS EAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
HEAVY RAIN AND DEADLY CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ROCKY MOUNT...GOLDSBORO...SMITHFIELD...WILSON...CLAYTON...
MOUNT OLIVE...BENSON...ELM CITY...FREMONT AND WALNUT CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
&&
LAT...LON 3557 7782 3518 7783 3515 7790 3517 7793
3517 7795 3519 7802 3518 7806 3522 7824
3529 7830 3526 7841 3526 7848 3549 7866
3552 7871 3583 7825 3592 7781 3587 7783
3583 7775 3573 7772 3568 7766
TIME...MOT...LOC 2101Z 283DEG 18KT 3573 7774 3554 7818 3557 7860
10Local storm report, Jul 31, 6:05 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
605 PM EDT SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM TSTM WND DMG 3 N WISE 36.52N 78.19W
07/30/2016 WARREN NC EMERGENCY MNGR
TWO LARGE PECAN TREES BLOWN ONTO A HOUSE AND PICKUP
TRUCK ON MAC POWELL ROAD. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER RAH1600647
GIHLocal storm report, Jul 31, 6:08 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
608 PM EDT SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG 3 NW WISE 36.52N 78.22W
07/30/2016 WARREN NC EMERGENCY MNGR
TREES DOWN ON ROOKER DAIRY ROAD. TIME ESTIMATED BY
RADAR.
&&
EVENT NUMBER RAH1600648
GIHLocal storm report, Jul 31, 6:09 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
609 PM EDT SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 4 NNE WISE 36.53N 78.16W
07/30/2016 WARREN NC EMERGENCY MNGR
TREES DOWN AND SMALL STORAGE BUILDING DESTROYED ON
FELTS ROAD. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER RAH1600649
GIHSpecial weather statement, Jul 31, 6:29 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
629 PM EDT SUN JUL 31 2016
NCZ007-008-022>025-312330-
GUILFORD NC-PERSON NC-DURHAM NC-ORANGE NC-ALAMANCE NC-
GRANVILLE NC-
629 PM EDT SUN JUL 31 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF
GUILFORD...PERSON...NORTHERN DURHAM...ORANGE...ALAMANCE AND GRANVILLE
COUNTIES UNTIL 730 PM EDT...
AT 627 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR VIRGILINA TO NEAR
GREENSBORO. MOVEMENT WAS SOUTHEAST AT 15 MPH. THE STRONGEST STORM
WAS LOCATED NEAR CARR.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
HEAVY RAIN AND DEADLY CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GREENSBORO...DURHAM...BURLINGTON...GRAHAM...OXFORD...ROXBORO...
HILLSBOROUGH...CREEDMOOR...MEBANE AND BUTNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3654 7846 3651 7850 3646 7851 3617 7850
3602 7855 3608 7869 3607 7874 3584 7953
3590 7955 3592 7992 3625 7990 3624 7915
3654 7914
TIME...MOT...LOC 2227Z 297DEG 13KT 3650 7886 3609 7979
10The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 3:47 PM EDT | Special Weather Statement | RAH | Harnett | 43 min |
| Jul 31, 4:05 PM EDT | Severe Thunderstorm Warning | RAH | Harnett | 40 min |
| Jul 31, 4:07 PM EDT | Special Weather Statement | RAH | Johnston | 53 min |
| Jul 31, 4:15 PM EDT | Special Weather Statement | RAH | Edgecombe | 60 min |
| Jul 31, 4:24 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax | 31 min |
| Jul 31, 5:02 PM EDT | Special Weather Statement | RAH | Johnston, Wayne, Wilson | 58 min |
| Jul 31, 5:30 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne | 45 min |
| Jul 31, 6:18 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 42 min |
| Jul 31, 6:29 PM EDT | Special Weather Statement | RAH | Alamance, Durham, Granville, Guilford, Orange, Person | 61 min |
| Jul 31, 7:02 PM EDT | Special Weather Statement | RAH | Anson | 58 min |
| Jul 31, 7:31 PM EDT | Special Weather Statement | RAH | Alamance, Durham, Granville, Orange, Person, Randolph and 1 more | 59 min |
| Jul 31, 7:47 PM EDT | Areal Flood Advisory | RAH | Alamance, Durham, Granville, Guilford, Orange, Person and 2 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.